# SDR ASOA200900344

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 13,619 hours, 11,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 16,000 FT AT 290 KNOTS RECEIVED HIGH SPEED AURAL WARNING CLACKER FOLLOWED IMMEDIATELY BY FLAPS FAIL AT 0 DEGREES.  RAN QRH, LANDED AT 100 FPM WITH LANDING WEIGHT OF 37,000 LBS.  EMERGENCY DECLARED, EN ROUTE TO GSP.  A/C DIVERTED TO ATL DUE TO MTC.
